Coherent structures in coupled map lattices

John, Jolly K. ; Amritkar, R. E. (1995) Coherent structures in coupled map lattices Physical Review E, 51 (5). pp. 5103-5105. ISSN 1063-651X

Full text not available from this repository.

Official URL:

Related URL:


We report the observation of coherent structures in coupled map lattices. The coherent structures are defined as those in which the values of the dynamical variables follow a certain pattern. As the coupling parameter increases larger size coherent structures are observed. Also the number of structures with a given size or lifetime is found to increase.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:472
Deposited On:21 Sep 2010 10:36
Last Modified:12 May 2011 05:06

Repository Staff Only: item control page